Facebook Pixel

Day 12 of bleeding after taking postinor2

By July 8, 2017 - 2:05am
Rate This

Hello, please I need to know if all is well with me. I took postinor2 after sex with my boyfriend on the 20th of June and took the other pill 11 hours later. I noticed I was bleeding in the late hours of the 26th of June. Up until now it hasn't stop. Sometimes it reduces and thickens. My next period is supposed to start on the 10th and am still bleeding. It's getting scary. Please I want to know if it's normal and how long does this withdrawal thing last?

Add a Comment1 Comments


Hi, Anon.

Thank you for posting.

The withdrawal bleeding can last a few days or longer. Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow. If the bleeding is concerning, see your doctor.


July 8, 2017 - 5:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!